# SDR CA071003015

- Difficulty date: August 7, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE FLAMED OUT IN CRUISE. SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE OIL SYSTEM.
